Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taken Cisplatin and blood transfusion. Swelling, redness, hardness on wrist. Pains when touched. Will Thrombofob help?

i had two units of blood transfusion on a day and the next day i was given Cisplatin and RL through the same channel which was done on the junction of the wrist. I have some swelling, redness and hardness on the wrist area. It pains when touched but the pain is not radiating in the upper part of the arm. I have been applying Thrombofob ointment and cold compress. Will the pain and redness go with this?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum .
thank you for your query .
it look like it is inflammation due to channel inserted .
it is red ,hot and painful .
the treatment you are doing is good
it will take 4-5 days to skin to be normal
there is nothing to worry about it
do not put your hand in dependent position
better to consult doctor about it
i hope i answered your query .
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor